MathSciNet Relay Station
MathSciNet bibliographic data
MR1370856 41A63 (33C55 33C90 42A82)
Ron, Amos; Sun, Xingping Strictly positive definite functions on spheres in Euclidean spaces. Math. Comp. 65 (1996), no. 216, 1513–1530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement